# SDR 97UAL900837

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 74540005012
- Condition: Unlatched
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO IAD FOR PRECAUTIONARY LANDING DUE TO NUMBER 1 ENGINE FAN PANELS DEPARTING AIRCRAFT AFTER TAKEOFF. *S/D*  FAN COWLS WERE NOT CORRECTLY LATCHED FOLLOWING ENGINE MAINTENANCE.
